# SDR SWIA202266487

- Difficulty date: August 1, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 (MID) CORRODED     (C-CHECK RO 9/12/2022)    REMOVED AND INSTALLED PAX DOOR INTERCOSTAL DD4 (MID) REF. DRWG 601R31702 REV. N, CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21. COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY. / PRESSURE LEAK CHECK GOOD
